Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Is bleeding for a day usual in a hpv patient post a gardasail shot ?

I normally come on my cycle for 5-6 days but today I bled for about 3 hours and it s in fact that time of the month for my period to come, just this week I found out I had hpv , so could this be a complication of hpv or something else. I found out I had hpv due to an unormal pap, I also just got the gardasail shot on wedensday after seeing my ob/gyn.
Asked On : Sat, 2 Apr 2011
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Thanks for choosing HealthcareMagic forum.
Bleeding just for three hours might not be due to your period. Your period bleeding might resume after a day or two. Such an irregular bleeding might happen once in a while. There is nothing to worry. Just wait and watch.
Dr. Rakhi Tayal
Answered: Sat, 2 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor